PCT Trouble

  1. Registered User
    adbr09's Avatar
    Stats
    6'1"  203 lbs.
    Join Date
    Dec 2008
    Posts
    4
    Answers
    0

    PCT Trouble


    I just finished my first ph cycle and decided to go with hdrol. Did the recommended dosage of 50mg for 4 weeks. Had absolutely no sides. Dropped around 8% bf and went from 203 to 208. So i started my PCT which consists of Inhibit-E, Lean FX, cycle assist, and Blue Up. My first day i took blue up (with stimulant) and had a really bad reaction. i guess it was the caffeine without a full meal, but it made me throw up and be on the toilet pretty much the whole first day. Had bad stomach cramps etc. So now i'm pretty leary of taking it again, but i'm still getting stomach cramps with Inhibit-E, lean fx and cycle assist. So what i'm wondering is this,

    1) has anyone had a reaction similar to this with blue up, inhibit-e, etc..?

    2) i know a test booster is recommended, but is it absolutely necessary? At this point i don't care about keeping gains, just want to get through pct healthy.

  2. Registered User
    lennoxchi's Avatar
    Stats
    6'1"  235 lbs.
    Join Date
    Jan 2007
    Posts
    3,643
    Answers
    0


    holy cats man, never heard of that happening. sorry to hear that. you might be fine without taking anything, considering the low dose of hdrol you took. but the stomach thing, i would be smart and go to the doc, that might be an unrelated thing entirely. get some bloodwork done while your there too.....make sure they check your test levels while they're at it. from there you should be able to determine if PCT is still needed, the only problem with that is, it will take a couple of days. are you normally sensetive to stims?
  3. Registered User
    Stangtuner's Avatar
    Stats
    6'1"  195 lbs.
    Join Date
    Jun 2008
    Age
    30
    Posts
    112
    Answers
    0


    This sounds like the stimulant is effecting you. Does it have caffeine? Do you feel jittery/anxious?
    •   
       

  4. Registered User
    derker2008's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jan 2009
    Posts
    74
    Answers
    0


    yeah bro; i've taken alot of **** in my day and it sounds like you had a really bad reaction to the stimulant-type products there especially taking them w/out food in your system. i would keep taking cycle support and once your body flushes itself out of these chemicals & you still are having problems go to the doctor. since this is your first cycle/pct i would make sure you use these products in moderation too. if your okay afterwards, i'd continue the cycle support & inhibit e - monitor the dosing&sides. good luck & be safe.
  5. Registered User
    adbr09's Avatar
    Stats
    6'1"  203 lbs.
    Join Date
    Dec 2008
    Posts
    4
    Answers
    0


    i usually don't take in much caffeine and don't take stimulants so i'm pretty sure it was the caffeine. i've continued taking everything else and it seems to be fine now. just don't have a test booster now but i think i'll be fine. thanks for responses.
  6. Registered User
    lennoxchi's Avatar
    Stats
    6'1"  235 lbs.
    Join Date
    Jan 2007
    Posts
    3,643
    Answers
    0


    Quote Originally Posted by adbr09 View Post
    i usually don't take in much caffeine and don't take stimulants so i'm pretty sure it was the caffeine. i've continued taking everything else and it seems to be fine now. just don't have a test booster now but i think i'll be fine. thanks for responses.
    glad to hear it bro
  7. Registered User
    RenegadeRows's Avatar
    Join Date
    Feb 2006
    Posts
    8,672
    Answers
    0


    Blue UP also contains Yohimbine, and it is known to upset stomach if taken on empty. Make sure to eat a little food with it next time you dose. You can also try dosing 1 cap in the AM, 1 cap in the afternoon to cut the stim content in half.

    Good luck bro!
  •   

      
     

Similar Forum Threads

  1. i need help. im in trouble ( i think )
    By Seabee1507 in forum Weight Loss
    Replies: 9
    Last Post: 08-29-2010, 03:26 PM
  2. PLEASE HELP!!!! PCT TROUBLE!!!
    By 2009MrTeenTN in forum Post Cycle Therapy
    Replies: 5
    Last Post: 06-13-2010, 11:32 PM
  3. BB.com in trouble?
    By lennoxchi in forum General Chat
    Replies: 10
    Last Post: 09-26-2009, 11:25 AM
  4. Having some trouble.
    By Machwon1 in forum Weight Loss
    Replies: 1
    Last Post: 06-09-2009, 09:55 AM
  5. IBE is in TROUBLE!!!!!!!
    By fibercarbon in forum Anabolics
    Replies: 637
    Last Post: 04-10-2007, 10:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in